Is tylenol alone bringing the fever down to a decent level (102.5 ish)? If not give tylenol & motrin at the same time. The modes of action are different (don't take my word for it, check with your healthcare provider/ pharmacist/ 24-7 nurse information line, etc.... but I'm right.) so they're perfectly safe to take together. They work "better" when taken together, so one doesn't usually double tap them, because taking the full dose of each together is too much for a lowgrade or midgrade fever.
LOTS of fluids.
Make sure any baths are 99 degrees (wrist temp) they will feel icy to HER even though they feel lukewarm to you, but doing an actual cool bath can send her system into shock / can be lethal. They're very very dangerous. Hospitals use ice baths all the time, but they also always have a crash cart and anti-seizure meds waiting to get pushed into the IV right next to the tub, since about 50% (or more) of the time, they cause heart attacks or seizures from the shock. Cool baths the numbers are lower, but so often what's thought to be a febrile seizure is actually a fever gotten from putting a feverish child in a cool bath (or by using alcohol).
Cold wet washcloth over her eyes and on the nape of her neck is VERY soothing and helps protect from eye damage.
High fevers are scary, but they can usually be managed at home very easily with tylenol & motrin. If she's getting both and is STILL 103 or higher (while on them, when they wear off the fever will spike again, totally normal), call your doc or hospital. They may have you give the max dose and wait 20 minutes (the max dose isn't on the label, you have to call for it, because it's done by weight) to see if it lowers, or they may have you bring her on in. Being dehydrated, however, will make a fever worse... so if you can't get fluids into her, they may want you to come in anyway for an IV. Usually, however, apple juice & meds & rest at home does the trick. ((Her brain/nervous system needs the sugar, if you have a juice rule, ditch it while she's sick))